# SDR R61A20100092

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 7,433 hours, 5,883 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: SMS70271
- Condition: Leaking
- Location: Anti-Ice System
- Part time: 7,433 hours, 5,883 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW RECEIVED A WING ANTI-ICE MESSAGE WHILE IN DESCENT, THEN DECLARED EMERGENCY INTO PHL.  AC LANDED SAFELY, NO INCIDENT.  MAINTENANCE WAS CALLED OUT TO AC TO TROUBLESHOOT ISSUE.  MAINTENANCE FOUND A BAD SLAT TO SLAT CONNECTION HOSE ON RT SLATS 2 AND 3, REMOVED AND REPLACED PER EMB AMM, PERFORMED OPERATIONAL CHECK PER EMB AMM.  AC RETURNED TO SERVICE.
